Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 59, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 28, 2011, 4:24 AM EST. It took effect at Nov 28, 2011, 10:00 AM EST. It was in force for 65 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2011, 4:24 AM EST (09:24 UTC)
- In effect from
- Nov 28, 2011, 10:00 AM EST
- Expired
- Dec 1, 2011, 3:00 AM EST
- In force
- 65 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
950 WHUS71 KCLE 280924 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 424 AM EST MON NOV 28 2011 LEZ142>146-281730- /O.NEW.KCLE.SC.Y.0059.111128T1500Z-111129T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 424 AM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM EST TUESDAY. * WINDS AND WAVES: NORTH WINDS WILL BECOME NORTHEAST TODAY AT 10 TO 20 KNOTS. AS THIS HAPPENS THE 2 TO 4 FOOT WAVES WILL BUILD TO 3 TO 5 FEET. THE NORTHEAST WINDS WILL CONTINUE TONIGHT AND INCREASE TO 15 TO 25 KNOTS TUESDAY AS THE WAVES BUILD TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
13 follow-up statements
727 WHUS71 KCLE 280937 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 437 AM EST MON NOV 28 2011 LEZ142>146-281745- /O.EXT.KCLE.SC.Y.0059.111128T1500Z-111130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 437 AM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY. * WINDS AND WAVES: NORTH WINDS WILL BECOME NORTHEAST TODAY AT 10 TO 20 KNOTS. AS THIS HAPPENS THE 2 TO 4 FOOT WAVES WILL BUILD TO 3 TO 5 FEET. THE NORTHEAST WINDS WILL CONTINUE TONIGHT AND INCREASE TO 15 TO 25 KNOTS TUESDAY AS THE WAVES BUILD TO 5 TO 7 FEET. THE WINDS WILL BECOME SOUTHWEST TUESDAY NIGHT AND THE WAVES WILL DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
089 WHUS71 KCLE 281448 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 948 AM EST MON NOV 28 2011 LEZ142>146-282300- /O.CON.KCLE.SC.Y.0059.111128T1500Z-111130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 948 AM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL GENERATE WAVES OF 3 TO 5 FEET TODAY. THE NORTHEAST WINDS WILL CONTINUE TONIGHT AND INCREASE TO 15 TO 25 KNOTS TUESDAY AS THE WAVES BUILD TO 5 TO 7 FEET. THE WINDS WILL BECOME SOUTHWEST TUESDAY NIGHT AND THE WAVES WILL DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
147 WHUS71 KCLE 282032 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EST MON NOV 28 2011 LEZ142>146-290500- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 332 PM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL GENERATE WAVES OF 3 TO 6 FEET TONIGHT AND TUESDAY. THE WINDS WILL BECOME SOUTHWEST TUESDAY NIGHT...BUT CONDITIONS MAY CONTINUE TO BE ABOVE SMALL CRAFT ADVISORY CRITERIA. THE ADVISORY WILL LIKELY BE EXTENDED IN TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
267 WHUS71 KCLE 290206 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 906 PM EST MON NOV 28 2011 LEZ142>146-291015- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111130T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 906 PM EST MON NOV 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS AT 15 TO 20 KNOTS WILL GENERATE WAVES OF 3 TO 5 FEET TONIGHT BUILDING FURTHER ON TUESDAY. THE WINDS WILL BECOME SOUTHWEST TUESDAY NIGHT...BUT CONDITIONS MAY CONTINUE TO BE ABOVE SMALL CRAFT ADVISORY CRITERIA. THE ADVISORY WILL LIKELY BE EXTENDED IN TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
150 WHUS71 KCLE 290937 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 437 AM EST TUE NOV 29 2011 LEZ147>149-291745- /O.EXB.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 437 AM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS AT 10 TO 20 KNOTS WILL GENERATE 3 TO 5 FOOT WAVES FOR MUCH OF TODAY. THE WINDS WILL SHIFT TO THE SOUTHWEST BY THIS EVENING AND AS THE WINDS INCREASE SO WILL THE WAVES AND THIS WILL LAST INTO WEDNESDAY. THE WINDS AND WAVES SUBSIDE WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-291745- /O.EXT.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 437 AM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS AT 15 TO 25 KNOTS WILL GENERATE 4 TO 7 FOOT WAVES TODAY. AS THE WINDS BECOME NORTHWEST LATER TODAY THE WAVES WILL SUBSIDE A LITTLE. WEST WINDS OF 15 TO 25 KNOTS TONIGHT WILL CAUSE 3 TO 5 FOOT WAVES THAT WILL LAST INTO WEDNESDAY BEFORE THE WINDS AND WAVES SUBSIDE WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
101 WHUS71 KCLE 291442 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 942 AM EST TUE NOV 29 2011 LEZ142>149-292300- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 942 AM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS TO 30 KNOTS WILL GENERATE 4 TO 8 FOOT WAVES FOR MUCH OF TODAY. THE WINDS WILL SHIFT TO THE SOUTHWEST BY THIS EVENING AND TO THE WEST FOR WEDNESDAY WITH THE SMALL CRAFT ADVISORY CONDITIONS CONTINUING INTO WEDNESDAY. THE WIND AND WAVES ARE EXPECTED TO SUBSIDE WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
708 WHUS71 KCLE 292034 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EST TUE NOV 29 2011 LEZ142>149-300500- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 334 PM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST WEDNESDAY. * WINDS AND WAVES: NORTHEAST WINDS TO 10 TO 20 KNOTS WILL QUICKLY SHIFT TO THE SOUTHWEST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS. WAVES WILL BE BETWEEN 4 AND 7 FEET TONIGHT. WINDS WILL SHIFT AGAIN TO THE WEST FOR WEDNESDAY WITH THE SMALL CRAFT ADVISORY CONDITIONS CONTINUING INTO WEDNESDAY. THE WIND AND WAVES ARE EXPECTED TO SUBSIDE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
167 WHUS71 KCLE 300323 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1023 PM EST TUE NOV 29 2011 LEZ142>149-301130- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1023 PM EST TUE NOV 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST WEDNESDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL QUICKLY SHIFT TO THE SOUTHWEST THIS EVENING AND INCREASE TO 15 TO 25 KNOTS. WAVES WILL BE BETWEEN 4 AND 7 FEET TONIGHT. WINDS WILL SHIFT AGAIN TO THE WEST FOR WEDNESDAY WITH THE SMALL CRAFT ADVISORY CONDITIONS CONTINUING INTO WEDNESDAY. THE WIND AND WAVES ARE EXPECTED TO SUBSIDE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
083 WHUS71 KCLE 300912 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 412 AM EST WED NOV 30 2011 LEZ147>149-301715- /O.EXT.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 412 AM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM EST THURSDAY. * WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST 20 TO 25 KNOTS TODAY. WAVES WILL BUILD TO 7 TO 10 FEET. THE WINDS AND WAVES WILL DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-301715- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 412 AM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS 15 TO 25 KNOTS WILL BECOME WEST AND DECREASE TODAY. WAVES WILL BE AS HIGH AS 5 TO 8 FEET TODAY. THE WINDS AND WAVES WILL DECREASE QUICKLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
899 WHUS71 KCLE 301431 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 AM EST WED NOV 30 2011 LEZ142>146-302300- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 931 AM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: WEST-NORTHWEST WINDS TO 30 KNOTS WILL BEGIN TO DIMINISH THIS AFTERNOON. WAVES WILL BE AS HIGH AS 5 TO 7 FEET TODAY. THE WINDS AND WAVES WILL DECREASE QUICKLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-302300- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 931 AM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. * WINDS AND WAVES: WEST WINDS TO 30 KNOTS WILL BECOME NORTHWEST 20 TO 25 KNOTS TODAY. WAVES WILL BUILD TO 7 TO 10 FEET. THE WINDS AND WAVES WILL DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
295 WHUS71 KCLE 302039 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EST WED NOV 30 2011 LEZ142>146-010200- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 339 PM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS AND WAVES: WEST-NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING AND WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-010500- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 339 PM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. * WINDS AND WAVES: WEST WINDS 15 TO 20 KNOTS WILL BECOME NORTHWEST AND FINALLY WEST AT 10 TO 20 KNOTS TONIGHT. WAVES OF 5 TO 8 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ OUDEMAN
940 WHUS71 KCLE 010213 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 913 PM EST WED NOV 30 2011 LEZ142>146-010315- /O.EXP.KCLE.SC.Y.0059.000000T0000Z-111201T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 913 PM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LEZ147>149-010800- /O.CON.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 913 PM EST WED NOV 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY. * WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL CONTINUE OVERNIGHT. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
973 WHUS71 KCLE 010828 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 328 AM EST THU DEC 1 2011 LEZ147>149-010930- /O.EXP.KCLE.SC.Y.0059.000000T0000Z-111201T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 328 AM EST THU DEC 1 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE WIND AND WAVES HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA AS HIGH PRESSURE WAS BUILDING OVER THE LAKE. $$ KIELTYKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 28, 12:11 AM EST, 4 hours 13 minutes earlier.
Area forecast discussion, Nov 28, 12:11 AM EST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1211 AM EST MON NOV 28 2011 .SYNOPSIS... A COLD FRONT WILL SAG ACROSS NORTHERN OHIO AND NW PA THIS EVENING BEFORE STALLING NEAR OR JUST SOUTH OF THE AREA. ANOTHER STORM SYSTEM OVER TENNESSEE WILL AFFECT THE REGION MONDAY THROUGH TUESDAY NIGHT. HIGH PRESSURE WILL RETURN WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SHOWERS CONTINUE TO MOVE NORTHEAST ACROSS THE AREA WITH VERY LITTLE MOVEMENT TO THE EAST. INCREASED POPS ACROSS THE WESTERN AREAS AS IT WILL TAKE SOME TIME FOR THE WESTERN EDGE TO REACH THIS AREA. RAIN WILL CONTINUE ELSEWHERE OVERNIGHT AS WELL. COLDER AIR IS PUSHING INTO THE WEST AND LOWS IN THE UPPER 30S STILL LOOKS REASONABLE THERE. STILL LOOKING AT TEMPERATURES IN THE 50S EAST OF THE COLD FRONT WHICH LIES FROM ERIE TO NEW PHILADELPHIA. TEMPERATURES ACROSS THE EXTREME EAST WILL BEGIN TO DROP RATHER QUICKLY OVER THE NEXT FEW HOURS. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY NIGHT/... STILL SOME UNCERTAINTY ON HOW SOON THE ISENTROPIC LIFT WILL INCREASE ON MONDAY. IF IT IS SLOW TO DEVELOP THE REGION COULD SEE JUST SOME PATCHY DRIZZLE. BY AFTERNOON THE DIFFLUENCE TO INCREASE OVER THE WESTERN HALF OF THE REGION...GENERALLY WEST OF I-71. THIS COMBINED WITH THE INCREASED ISENTROPIC LIFT SHOULD ALLOW FOR RAIN THROUGH THE AFTERNOON. IT STILL APPEARS THAT THE BEST CHANCE OF SEEING FLOODING PROBLEMS WILL BE ACROSS NW OHIO WHERE THE RAIN WILL PERSIST THE LONGEST. WE MAY END UP NEEDING A FLOOD WATCH FOR THE WESTERN COUNTY WARNING AREA FOR MONDAY NIGHT THROUGH TUESDAY NIGHT. STILL TIME TO WATCH THIS BUT WILL MENTION THE POTENTIAL AGAIN IN THE HWO. WE WILL ALSO HAVE TO MONITOR THE EASTERN CWA ON TUESDAY AS SOME INSTABILITY WRAPS NORTHWARD WITH THE WARM SECTOR. IF ANY THUNDER CAN DEVELOP THIS REGION COULD SEE SOME HIGHER RAINFALL RATES. HIGH TEMPERATURES MONDAY AND TUESDAY WILL ALL HINGE ON THE MOVEMENT OF THE AREA OF LOW PRESSURE. IF THE LOW SLOWS ITS NORTHWARD SHIFT IT COULD BE COLDER THAN THE CURRENT FORECAST ON MONDAY. TUESDAY IS JUST AS DIFFICULT WITH UNCERTAINTY ON HOW FAR NORTH THE WARM SECTOR WILL REALLY MAKE IT. AT THIS POINT IT APPEARS THAT THE EASTERN HALF OF THE REGION WILL SEE HIGHS INTO THE 50S. COLDER AIR WILL EVENTUALLY ARRIVE WITH THE CORE OF THE UPPER LEVEL LOW TUESDAY EVENING. THIS MAY ALLOW THE RAIN TO MIX WITH OR CHANGE TO SNOW. BETTER CHANCES OF SNOW WILL OCCUR AS THE COLDER AIR DIVES INTO THE REGION IN THE WAKE OF THE LOW. THE BEST CHANCES OF SEEING SNOW WILL BE TOWARD SUNRISE ON WEDNESDAY AND CONTINUE EAST OF A KCLE TO KYNG LINE INTO WEDNESDAY NIGHT. STAY TUNED ON THIS OVER THE NEXT COUPLE DAYS AS THINGS BECOME A BIT MORE CERTAIN. IT WILL BE COLDER BY WEDNESDAY WITH HIGHS GENERALLY IN THE UPPER 30S TO NEAR 40. && .LONG TERM /THURSDAY THROUGH SUNDAY/... HIGH PRESSURE WILL BUILD INTO THE REGION AND END ANY OF THE REMAINING SNOWFALL BY THURSDAY MORNING. A RETURN OF SOME SUNSHINE WILL HELP TO WARM TEMPERATURES INTO THE LOWER AND MIDDLE 40S BY THURSDAY AFTERNOON. BAND OF MOISTURE AND COLDER AIR WITH COLD FRONT EARLY FRI MORNING SHOULD ACT TO GET LAKE EFFECT SHSN GOING FOR FRI BUT HIGH PRESSURE RIDGE EXPECTED TO MOVE INTO THE AREA BY FRI EVE SHOULD TAPER OFF SHSN SO NOT EXPECTING BIG ACCUMULATIONS AT THIS POINT. QUESTION WHETHER WARM ADVECTIVE LIFT WILL HAVE ENOUGH MOISTURE TO WORK WITH TO KEEP SOME LIGHT PRECIP GOING LATE FRI NIGHT IN THE SNOWBELT. MODELS DIFFER FOR SAT AND SUN AND CONTINUE TO CHANGE FROM RUN TO RUN SO CONFIDENCE LOW. ENOUGH GENERAL UPPER TROUGHING OVER THE LAKE TO WARRANT SMALL CHANCE POPS FOR NOW. && .AVIATION /05Z MONDAY THROUGH FRIDAY/... WIDESPREAD RAIN AND LIGHTER WINDS WILL KEEP CONDITIONS AT LOW LEVELS SATURATED THROUGH MONDAY. IFR OR LOW END CIGS EXPECTED TO PERSIST MOST OF THE TIME LATE TODAY THROUGH 18Z MON. THE ONLY AREA WHERE ENOUGH DRYER AIR AT LOW LEVELS MAY ARRIVE TO LIFT CIGS MORE IS IN THE TOL AREA SO WILL TRY TO BE A LITTLE MORE OPTIMISTIC WITH CIGS THERE LATE TONIGHT AND MON MORNING. LAST OF STRONGER SOUTH WINDS AHEAD OF THE COLD FRONT IN THE EASTERN TAFS SHOULD DIMINISH BY THE END OF THE DAY. OUTLOOK...NON VFR CONDITIONS EXPECTED TO DOMINATE THROUGH TUE NIGHT...THEN DECREASE FROM WEST TO EAST ON WED. AREAS OF NON VFR MAY RETURN FOR THU NIGHT AND FRI. && .MARINE... THE COLD FRONT INCHING EAST ACROSS THE LAKE THIS EVENING WILL LEAD TO LIGHTER WINDS THAT EVENTUALLY LINE UP OUT OF THE NORTH LATE TONIGHT THEN NE FOR MON. NE FLOW INCREASES MON INTO MON NIGHT AND EXPECT SCA CONDITIONS TO DEVELOP AND CONTINUE THROUGH TUE. HIGH WATER LEVELS MAY BECOME A CONCERN WEST OF THE ISLANDS. LOW PRESSURE MOVES NORTH ACROSS THE LAKE TUE EVE FOR BRIEFLY LIGHTER AND CHANGEABLE WINDS THEN FLOW LINES UP FROM THE NW ON WED AT ABOUT 20 TO 30 KNOTS. HIGH PRESSURE RIDGE STILL EXPECTED TO MOVE UP THE OH VALLEY WED NIGHT INTO THU SO WINDS SHOULD BECOME FAIRLY LIGHT AND BACK TO SW. A WEAK COLD FRONT DROPS SE ACROSS THE LAKE EARLY FRI SO LOOKS FOR SW FLOW TO TURN W TO NW WITH SOME INCREASE IN WIND SPEED... PROBABLY JUST ENOUGH FOR MARGINAL SCA CONDITIONS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...LOMBARDY SHORT TERM...MULLEN LONG TERM...ADAMS/MULLEN AVIATION...KIELTYKA MARINE...ADAMS
Hazardous weather outlook, Nov 27, 3:35 PM EST, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 335 PM EST SUN NOV 27 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-282045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 335 PM EST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BETTER CHANCES OF WIDESPREAD FLOODING MAY ARRIVE MONDAY EVENING AND CONTINUE INTO TUESDAY NIGHT...ESPECIALLY FOR LOCATIONS NEAR AND WEST OF I-71. A FLOOD WATCH MAY BE NEEDED MONDAY NIGHT THROUGH TUESDAY NIGHT IF THE STEADY RAINFALL CAN PRODUCE AMOUNTS IN EXCESS OF 1 INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-282045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 335 PM EST SUN NOV 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:36 AM EST | Flood Watch | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Holmes and 16 more | 41 hr |
| Nov 28, 11:12 AM EST | River Flood Warning | CLE | Marion | 3 days |
| Nov 28, 11:12 AM EST | River Flood Warning | CLE | Marion | 6 days |
| Nov 28, 11:19 AM EST | River Flood Warning | CLE | Holmes, Wayne | 4 days |
| Nov 28, 2:37 PM EST | River Flood Warning | CLE | Hancock | 3 days |
| Nov 28, 4:11 PM EST | River Flood Warning | CLE | Lucas, Wood | 5 days |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.